# SDR DALA2019070104010

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,341 hours, 37,774 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 FWD LAV SERVICE PNL DOOR HAS CORROSION UNDER IB HINDGE. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION REMOVED CORROSION REF SRM. FOUND LEVEL 2 CORROSION TO THE SHIMS, FABRICATED AND INSTALLED SHIMS PER DWG. (1146622)
